Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 704251, 10 pages
http://dx.doi.org/10.1155/2013/704251
Research Article

A Minimax Theorem for -Valued Functions on Random Normed Modules

1Elementary Educational College, Capital Normal University, Beijing 100048, China
2Department of Basic Sciences, Hebei Finance University, Baoding 071051, China

Received 9 April 2013; Accepted 25 July 2013

Academic Editor: Pei De Liu

Copyright © 2013 Shien Zhao and Yuan Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. V. Neumann, “Zur Theorie der Gesellschaftsspiele,” Mathematische Annalen, vol. 100, no. 1, pp. 295–320, 1928. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. Fan, “Fixed-point and minimax theorems in locally convex topological linear spaces,” Proceedings of the National Academy of Sciences of the United States of America, vol. 38, pp. 121–126, 1952. View at Google Scholar · View at MathSciNet
  3. H. Kneser, “Sur un théorème fondamental de la théorie des jeux,” Comptes Rendus de l'Académie des Sciences, vol. 234, pp. 2418–2420, 1952. View at Google Scholar · View at MathSciNet
  4. P. L. Yu, “Cone convexity, cone extreme points, and nondominated solutions in decision problems with multiobjectives,” Journal of Optimization Theory and Applications, vol. 14, pp. 319–377, 1974. View at Google Scholar · View at MathSciNet
  5. H. W. Corley, “Duality theory for maximizations with respect to cones,” Journal of Mathematical Analysis and Applications, vol. 84, no. 2, pp. 560–568, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  6. K. L. Chew, “Maximal points with respect to cone dominance in Banach spaces and their existence,” Journal of Optimization Theory and Applications, vol. 44, no. 1, pp. 1–53, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  7. F. Ferro, “Minimax type theorems for n-valued functions,” Annali di Matematica Pura ed Applicata, vol. 132, pp. 113–130, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  8. T. X. Guo, “Extension theorems of continuous random linear operators on random domains,” Journal of Mathematical Analysis and Applications, vol. 193, no. 1, pp. 15–27, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  9. T. X. Guo, “Radon-Nikodym property of conjugate Banach spaces and w*μ-equivalence theorems of w*μ-measurable functions,” Science in China A, vol. 39, no. 10, pp. 1034–1041, 1996. View at Google Scholar · View at MathSciNet
  10. T. X. Guo, X. H. Xiao, and X. X. Chen, “A basic strict separation theorem in random locally convex modules,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 9, pp. 3794–3804, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. T. X. Guo, “Some basic theories of random normed linear spaces and random inner product spaces,” Acta Analysis Functionalis Applicata, vol. 1, no. 2, pp. 160–184, 1999. View at Google Scholar · View at MathSciNet
  12. T. X. Guo, “Survey of recent developments of random metric theory and its applications in China (II),” Acta Analysis Functionalis Applicata, vol. 3, no. 3, pp. 208–230, 2001. View at Google Scholar · View at MathSciNet
  13. T. X. Guo, “Relations between some basic results derived from two kinds of topologies for a random locally convex module,” Journal of Functional Analysis, vol. 258, no. 9, pp. 3024–3047, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. T. X. Guo, “Recent progress in random metric theory and its applications to conditional risk measures,” Science China Mathematics, vol. 54, no. 4, pp. 633–660, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. T. X. Guo, S. E. Zhao, and X. L. Zeng, “On random convex analysis—the analytic foundation of the module approach to conditional risk measures,” http://arxiv.org/abs/1210.1848.
  16. D. Filipović, M. Kupper, and N. Vogelpoth, “Separation and duality in locally L0-convex modules,” Journal of Functional Analysis, vol. 256, no. 12, pp. 3996–4029, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Z. Wu, “The Bishop-Phelps theorem in complete random normed modules endowed with the (ε,λ)-topology,” Journal of Mathematical Analysis and Applications, vol. 391, no. 2, pp. 648–652, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. E. Zeidler, Applied Functional Analysis: Main Principles and Their Applications, vol. 109 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1995. View at MathSciNet
  19. N. Dunford and J. T. Schwartz, Linear Operators (I), Interscience, New York, NY, USA, 1957.
  20. T. X. Guo, Random metric theory and its applications [Ph.D. thesis], Xi'an Jiaotong University, Shaanxi, China, 1992.
  21. T. X. Guo, “A characterization for a complete random normed module to be random reflexive,” Journal of Xiamen University (Natural Science), vol. 36, no. 4, pp. 499–502, 1997. View at Google Scholar · View at MathSciNet
  22. T. X. Guo and Y. J. Yang, “Ekeland's variational principle for an L¯0-valued function on a complete random metric space,” Journal of Mathematical Analysis and Applications, vol. 389, no. 1, pp. 1–14, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. T. X. Guo and X. L. Zeng, “Random strict convexity and random uniform convexity in random normed modules,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 5, pp. 1239–1263, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. T. X. Guo and X. L. Zeng, “An L0-valued function's intermediate value theorem and its applications to random uniform convexity,” Acta Mathematica Sinica, vol. 28, no. 5, pp. 909–924, 2012. View at Publisher · View at Google Scholar · View at MathSciNet